# SDR CA050208001

- Difficulty date: January 31, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENG SUFFERED ONLY MINOR DAMAGE FROM PROP STRIKE WHICH WERE TIP RUBS IN COMPRESSOR, PWR TURBINE COMPONENTS. TIP RUBS FOUND ON PT BLADE PATHS ARE CONSIDERED TO BE MINOR AND NOT UNCOMMON TO FIND AT ANY DISASSEMBLY EVEN AFTER ONLY 77 HOURS OPERATION SINCE THIS ENG WAS LAST O/H. THESE RUBS ARE QUITE DEEP AND ALL AROUND BLADE PATH.  PT BLADE RUB WAS EITHER A RESULT OF SUDDEN STOPPAGE OR STOPPAGE MADE IT MORE SEVERE THAN WOULD HAVE OCCURRED.  RUBBING DAMAGES FOUND ON COMPRESSOR COMPONENTS ARE ALSO MINOR BUT AGAIN NOT UNCOMMON.  AFTER ONLY MINIMAL OPERATING HOURS SINCE OVERHAUL THIS DAMAGE WOULD APPEAR TO BE EITHER A DIRECT RESULT OF SUDDEN STOPPAGE OR AT LEAST MADE WORSE BY INCIDENT.
